# SDR UALA2011011900325

- Difficulty date: January 19, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 82,166 hours, 9,216 cycles
- Engine: Pwa PW4056
- System (JASC): 5220 · Emergency Exits
- Part: Reservoir
- Part number: 60B801107
- Part serial: 1654
- Condition: Out Of Tolerance
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER DECK DOOR EMERGENCY BOTTLE SQUIB IS OUT OF DATE.  INSTALLED EMERGENCY POWER RESERVOIR AS PER MM.
